# SDR UPS06247815

- Difficulty date: August 15, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,713 hours, 40,516 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C ENGINE NR 3 FWD MOUNT FITTING HAS PITTING CORROSION ON REPAIR BUSHING IN AFT OB HOLE FITTING REPAIR BUSHING REMOVED IAW SOPM 20-50-03. REPAIR CARRIED OUT IAW APPX B.
